# SDR 98ZZZX2766

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MOTOR YOKE ASSEMBLY HAS SLIGHT SURFACE CORROSION AT CENTER AREA OF YOKE.  CLEANED AREA AND REMOVED SURFACE CORROSION FROM NR 1 ENGINE MOUNT YOKE IAW A46 SRM 51-20-11.  COATED AREA.  REF:  51-20-11.
